Re: Monkey Man is Paranoid!!!!
Posted by Steriod Boy on March 29, 1997 at 18:12:49:
In Reply to: Re: HELP!! BC, JM, ANIMAL, ect... posted by Steriod Boy on March 29, 1997 at 14:13:22:
: : I hope one of you guys can help me. I'm at the end of a decrease the days
: : cycle of sus. I had four extra amp, so I'm using 2cc's for the last four
: : injects. From the last shot, my ass red around the injection site and
: : it feels like a lump under the skin. I'm getting worried. This has never
: : happened before. Any suggestions???? Thanks for your time..
: : Mikey
: Nothing to worry about but heres a tip I use:Inject the shit very slowly and after you pull out the pin rub the area for a minute.
Oil pools VERY rarely lead to abcesses,they are (abcesses) usually caused by impurities.Anybody who injects seriously can tell you what you hs
ave is common!I wouldnt even worry about it unless it persisted for 10 days.So dont use the site (obviously)But you can use your other glute.Take my previous advice and message the area after tou pull out the pin and inject SLOWLY this will help the muscle absorb the oil.The Monkey Man should go back to spanking the Monkey!!